Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Estimating Time Averages Via Randomly-Spaced Observations

Bennett L. Fox and Peter W. Glynn
SIAM Journal on Applied Mathematics
Vol. 47, No. 1 (Feb., 1987), pp. 186-200
Stable URL: http://www.jstor.org/stable/2101694
Page Count: 15
  • Subscribe ($19.50)
  • Cite this Item
Estimating Time Averages Via Randomly-Spaced Observations
Preview not available

Abstract

To estimate continuous-time averages via randomly-spaced observations of discrete-event systems, we develop a point-process framework and use it to generalize both regenerative and stationary-process oriented simulation methodologies. We give consistent estimators, central limit theorems, and an effective bias-reducing jackknife. The impact on indirect estimation of transaction (customer) averages is discussed.

Page Thumbnails

  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200